# SDR UALA2013031501591

- Difficulty date: March 14, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 79,444 hours, 23,073 cycles
- Engine: Pwa PW2037
- System (JASC): 3400 · Navigation System
- Part: Control Panel
- Part number: 6225048341U1
- Part serial: 9
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EFIS CONTROL PANEL BRIGHTNESS KNOB INOPERATIVE. REPLACED EFIS CONTROL PANEL PER MM.
